Alert archive / California / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Phoenix, AZ

September 13, 2011Riverside County, California

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 13, 2011, 9:38 AM PDT for Riverside County, California. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2011, 9:38 AM PDT (16:38 UTC)
Expired
Sep 13, 2011, 10:11 AM PDT
In force
33 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Riverside County, CA

The radar

The Yuma radar (KYUX), 150 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 4.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Intl Airpor, AZ at 12:00Z on 2011-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Intl Airpor, AZ at 12:00Z on 2011-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
555 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1873 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WUUS55 KPSR 131638
SVRPSR
CAC065-131730-
/O.NEW.KPSR.SV.W.0065.110913T1638Z-110913T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
938 AM PDT TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 1030 AM PDT

* AT 931 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 
  MILES SOUTHWEST OF MIDLAND...OR 28 MILES EAST OF DESERT CENTER...
  AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT INTERSTATE 10 BETWEEN DESERT 
CENTER AND BLYTHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLYING DEBRIS HITS YOUR VEHICLE WHILE YOU ARE DRIVING...PULL OVER
AND PARK. STAY IN THE CAR WITH THE SEAT BELT ON. PUT YOUR HEAD DOWN
BELOW THE WINDOWS...COVERING WITH YOUR HANDS AND A BLANKET IF
POSSIBLE.

WHILE NOT IMMEDIATELY LIKELY...THIS STORM MAY PRODUCE A TORNADO. BE
READY TO MOVE QUICKLY TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR...
SUCH AS A BATHROOM OR A CLOSET...IF A TORNADO DEVELOPS.

&&

LAT...LON 3406 11496 3398 11464 3351 11487 3355 11507
TIME...MOT...LOC 1637Z 221DEG 36KT 3365 11489

$$

WATERS
1 follow-up statement
543 
WWUS55 KPSR 131711
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1011 AM MST TUE SEP 13 2011

CAC065-131720-
/O.CAN.KPSR.SV.W.0065.000000T0000Z-110913T1730Z/
RIVERSIDE CA-
1011 AM PDT TUE SEP 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RIVERSIDE COUNTY IS
CANCELLED...

THE THREAT FOR SEVERE WEATHER HAS DECREASED FROM THIS STORM. 

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3406 11496 3398 11464 3351 11487 3355 11507
TIME...MOT...LOC 1710Z 221DEG 36KT 3390 11463

$$

WATERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 5:20 AM PDT, 4 hours 18 minutes earlier.

Area forecast discussion, Sep 13, 5:20 AM PDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
520 AM MST TUE SEP 13 2011

.UPDATE..UPDATED AVIATION DISCUSSION.

&&

.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING SLOWLY ACROSS SOUTHERN CALIFORNIA AND
INTO ARIZONA IS EXPECTED TO LEAD TO ACTIVE STORM CONDITIONS TODAY
AND TONIGHT. IN FACT A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA FROM 9 AM TO 9 PM TODAY. STORM
CHANCES ARE EXPECTED TO BE MUCH LOWER WEDNESDAY DUE TO MUCH LOWER
INSTABILITY AND THE BEGINNING OF A DRYING TREND. THE LOW PRESSURE
SYSTEM WILL WEAKEN AND SHIFT INTO UTAH AND COLORADO THURSDAY AND
STORM CHANCES WILL BE CONFINED TO THE HIGHER TERRAIN OF
SOUTH-CENTRAL ARIZONA. DRY CONDITIONS ARE EXPECTED ACROSS THE AREA
FRIDAY THROUGH MONDAY. HIGH TEMPERATURES ARE EXPECTED TO BE WELL
BELOW NORMAL TODAY AND WEDNESDAY FOLLOWED BY A GRADUAL WARMING TREND.

&&

.DISCUSSION...
TODAY AND TONIGHT...CONSIDERABLE CONVECTIVE POTENTIAL TODAY WITH
PRECIPITABLE WATER VALUES IN EXCESS OF ONE INCH ACROSS THE FORECAST
AREA AND IN EXCESS OF 1.5 INCHES OVER SOUTHWEST ARIZONA AND FAR
SOUTHEAST CALIFORNIA COMBINED WITH AN APPROACHING VORT MAX AND
ASSOCIATED JET ENERGY. PRETTY GOOD MODEL AGREEMENT ON THE BEST CAPE
BEING OVER YUMA AND LA PAZ COUNTIES TODAY EXTENDING INTO IMPERIAL
AND EASTERN RIVERSIDE COUNTIES. WOULD ANTICIPATE INDIVIDUAL STORMS
BEING CAPABLE OF PRODUCING LOCALLY HEAVY RAIN FOLLOWED BY REPEAT
STORMS IN SOME LOCATIONS. AS A RESULT...HAVE ISSUED A FLASH FLOOD
WATCH FOR SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA FROM 9 AM
TO 9 PM.  STORMS HAVE ALREADY DEVELOPED OVER SAN DIEGO AND WESTERN
RIVERSIDE COUNTIES EARLY THIS MORNING. ANTICIPATE STORMS BEING
SLOWER TO DEVELOP OVER SOUTH-CENTRAL ARIZONA PER MODEL DEPICTIONS
OF CAPE AND DYNAMICAL FORCING. WITH LESS FORECAST CAPE...WOULD
ANTICIPATE LESS VIGOROUS CONVECTION OVER SOUTH-CENTRAL ARIZONA BUT
POPS WILL STILL BE RELATIVELY HIGH TONIGHT DUE TO JET/Q FORCING.
THERE WILL ALSO BE SEVERE POTENTIAL TODAY...MOST LIKELY OVER
SOUTHWEST ARIZONA WHERE CAPE AND SHEAR SHOULD BE BETTER
HOWEVER...THE SREF MODEL STRUGGLED TO DEPICT MEDIAN VALUES OF
EFFECTIVE BULK SHEAR AT OR ABOVE 30 KTS. SPC HAS SEE TEXT IN THE DAY
ONE CONVECTIVE OUTLOOK. MAX TEMPS SHOULD BE AT LEAST A FEW DEGREES
OR MORE BELOW NORMAL TODAY.

WEDNESDAY AND THURSDAY...WITH AN ACTIVE DAY TODAY...INSTABILITY IS
EXPECTED TO BE MUCH LOWER WEDNESDAY. THUS POPS ARE MUCH
LOWER...DESPITE LINGERING MOISTURE AND THE LOW CENTER OVER NORTHERN
ARIZONA. IN PART...THE WEDNESDAY POPS REFLECT POTENTIAL FOR
LINGERING MORNING SHOWERS OVER SOUTH-CENTRAL ARIZONA. MOISTURE
CONTINUES TO DECLINE THURSDAY. THOUGH MODELS HAVE TRENDED TOWARD A
SLOWER DECLINE OF MOISTURE...IT LOOKS TO BE INSUFFICIENT FOR
CONVECTION THURSDAY EXCEPT OVER ZONE 24. ANTICIPATE WELL BELOW
NORMAL TEMPS TO CONTINUE WEDNESDAY BEFORE A GRADUAL WARMING TREND
STARTS THURSDAY.

FRIDAY THROUGH MONDAY...MODELS CONTINUE TO ADVERTISE WEAK TROUGHING
OVER THE WEST THROUGH SATURDAY BEFORE RIDGING STARTS TO BUILD IN
FROM THE PACIFIC EARLY NEXT WEEK...THOUGH THE ECMWF DEPICTS A BAGGY
TROUGH OVER SOUTHERN CALIFORNIA. DRY CONDITIONS WILL BE IN PLACE
FRIDAY ONWARD ACROSS THE FORECAST AREA. TEMPS ANTICIPATED TO CLIMB
SLIGHTLY ABOVE NORMAL BY MONDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
THUNDERSTORM ACTIVITY ANTICIPATED AGAIN THIS AFTERNOON AT BOTH
SITES. BEST CHANCES LOOK TO BE LATE AFTERNOON/EARLY EVENING /AS HAS
BEEN THE CASE RECENTLY/. INTRODUCED PROB30\S AT BOTH SITES WITH
GUSTY WINDS AND BLOWING DUST THE PRIMARY THREATS. PRECIP SHOULD
DIMINISH AFTER 06Z WITH IMPROVING CONDITIONS TOWARD THE END OF THE
FORECAST PERIOD.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
THUNDERSTORMS ALREADY AFFECTING KIPL AT 12Z. INTRODUCED
THUNDERSTORMS INTO BOTH TAF SITES AS THEY WILL LIKELY SEE TSRA AND
REDUCED CIGS/VSBYS AT VARIOUS TIMES TODAY. CONDITIONS SHOULD IMPROVE
LATE IN THE DAY...AROUND 03Z OR SO.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
DRIER AIR WILL START TO WORK INTO THE REGION LATE THURSDAY AND INTO
FRIDAY...LASTING INTO THE BEGINNING OF NEXT WEEK. AFTERNOON
HUMIDITIES WILL ONLY DROP TO AROUND 20 PERCENT WITH GOOD OVERNIGHT
RECOVERY...DESPITE THE SLOWLY DRYING AIRMASS. NO SIGNIFICANT DRYING
TRENDS AND WIND EVENTS EXPECTED THROUGH THE UPCOMING WEEK AS UPPER
LEVEL TROUGHING HOLDS OVER THE REGION.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH FROM 9 AM MST THIS MORNING THROUGH 9 PM MST
     THIS EVENING AZZ020-021-025-026.

CA...FLASH FLOOD WATCH FROM 9 AM PDT THIS MORNING THROUGH 9 PM PDT
     THIS EVENING CAZ030>033.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...AJ
AVIATION...LEINS
FIRE WEATHER...NOLTE
Hazardous weather outlook, Sep 13, 5:51 AM PDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
551 AM MST TUE SEP 13 2011

AZZ022-023-027-028-141300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
551 AM MST TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED
AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE CHANCE FOR SEVERE WEATHER DECREASES DRAMATICALLY WEDNESDAY WITH
ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN HAZARD WILL BE LIGHTNING.
DRY CONDITIONS ARE EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

AZZ024-141300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
551 AM MST TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A GOOD CHANCE OF AFTERNOON THUNDERSTORMS...BECOMING LIKELY
THIS EVENING. THERE IS POTENTIAL FOR THE STRONGER STORMS TO PRODUCE
LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STORM CHANCES DECLINE TO THE SLIGHT CATEGORY WEDNESDAY WITH A
FURTHER DECLINE THURSDAY. THE MAIN HAZARD WILL BE LIGHTNING. DRY
CONDITIONS ARE FORECAST FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ADVISED TO REPORT ACCORDING TO STANDARD OPERATING
PROCEDURES.

AZZ020-021-026-CAZ031-141300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
SOUTHWEST DESERTS-LOWER COLORADO RIVER VALLEY CA-
551 AM MST TUE SEP 13 2011 /551 AM PDT TUE SEP 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING
THROUGH THIS EVENING...

IN ADDITION TO FAVORABLE CONDITIONS FOR FLASH FLOODING...THERE WILL
BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF
DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE CHANCE FOR SEVERE WEATHER DECREASES DRAMATICALLY WEDNESDAY WITH
ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN HAZARD WILL BE LIGHTNING.
DRY CONDITIONS ARE EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

AZZ025-CAZ030-032-033-141300-
YUMA/MARTINEZ LAKE AND VICINITY-JOSHUA TREE NATIONAL PARK-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
551 AM MST TUE SEP 13 2011 /551 AM PDT TUE SEP 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING
THROUGH THIS EVENING...

IN ADDITION TO FAVORABLE CONDITIONS FOR FLASH FLOODING...THERE WILL
BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF
DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WEATHER HAZARDS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Sep 13, 8:14 AM PDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
814 AM MST TUE SEP 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     FLASH FLOOD      10 NE DESERT SHORES     33.52N 115.93W
09/13/2011                   RIVERSIDE          CA   LAW ENFORCEMENT

            BRIDGE WASH OUT ON HWY 111 AND DESERT BEACH DR.

&&

JSAWTELLE
Special weather statement, Sep 13, 8:51 AM PDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
851 AM PDT TUE SEP 13 2011

CAZ030>032-131645-
RIVERSIDE CA-SAN BERNARDINO CA-
851 AM PDT TUE SEP 13 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA
  EASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA

UNTIL 945 AM PDT

AT 844 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
A CLUSTER OF THUNDERSTORMS WAS RAPIDLY DEVELOPING 26 MILES NORTHWEST
OF MIDLAND...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3409 11534 3409 11477 3408 11456 3367 11474
      3343 11513 3354 11576 3411 11544
TIME...MOT...LOC 1551Z 190DEG 17KT 3414 11514

WATERS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 3:54 AM PDTFlash Flood WatchPSR17 hr
Sep 13, 7:05 AM PDTSevere Thunderstorm WarningPSRRiverside, San Bernardino55 min
Sep 13, 7:10 AM PDTFlash Flood WarningPSRRiverside110 min
Sep 13, 7:55 AM PDTSevere Thunderstorm WarningPSRRiverside, San Bernardino55 min
Sep 13, 9:18 AM PDTAreal Flood AdvisoryPSRRiverside3 hr
Sep 13, 10:00 AM PDTSevere Thunderstorm WarningPSRImperial, Riverside60 min
Sep 13, 10:53 AM PDTSevere Thunderstorm WarningPSRRiverside, San Bernardino40 min
Sep 13, 12:00 PM PDTFlash Flood WarningPSRRiverside, San Bernardino3 hr
Sep 13, 1:20 PM PDTDust Storm WarningPSR100 min
Sep 13, 1:21 PM PDTSevere Thunderstorm WarningPSRImperial54 min
Sep 13, 2:12 PM PDTSevere Thunderstorm WarningPSRImperial63 min
Sep 13, 3:00 PM PDTFlash Flood WarningPSRRiverside106 min
Sep 13, 3:15 PM PDTSpecial Weather StatementPSRImperial45 min
Sep 13, 4:54 PM PDTSpecial Weather StatementPSRImperial21 min

Nearby

Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.